| Catalog Number |
804-06-324 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Instrument failure - the long peg on this inserter broke off and was left on the patient.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2025-00910; 804-06-331, s303 - broke/cracked/damaged, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.